# SDR VNAA20240212006

- Difficulty date: January 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH INTERCOSTAL IN STA. FS= 349 TO FS= 364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT  INTERCOSTAL NO DAMAGE ALLOWED, PER CRJ-900 SRM 53-21-23-101-003-A02 THEREFORE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01
